# SDR SWAA2023081588199

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 53,542 hours, 28,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed Insp
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMX LIGHT BATT PACK M01673 FAILS CAPACITY CHECK<[01] REMOVED AND REPLACED EMX LIGHT BATT PACK M01673 PER AMM 33-51-06
